Ask an expert
Question

15 Feb 2004

VARICOSE VEINS
I have varicose veins down my legs and would like to know if any of the following could cause this.

-Iron or Zinc supplements
-Eltroxin
-Vitamin E supplement
-Mirelle (I was on Diane)
-Biomax protein and carb meal replacement shake and contains taurine, glutamine peptides, probiotics and digestive enzyme.

My leg throbs and is painful on the side on the knee. How can I have this fixed? If my pill is the problem, what should I take in its place. Which pill wont do this?
Answer 297 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Mandy, I doubt that it is any of the things on your list. The best would be to see a surgeon and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19346 votes
Vote